# SDR ASAA2018122087482

- Difficulty date: December 18, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 31,342 hours, 9,116 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Part number: 2020201
- Part serial: 5166
- Condition: Failed
- Location: Nr 2 Fuel Tank
- Part time: 51,911 hours, 16,622 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

#2 MAIN FUEL TANK INBALANCE LIGHT ILLUMINATED. GROUNDED - YES. #2 TANK UNITS F15,F3,F4,F5,F6,F8,F9 OUT OF LIMITS REF B737-800 AMM 28-41-710-801. REF T/C 78528000-LINE FUEL TANK ENTRY CARD FOR A/C POWER SECURE AND SAFETY. REPLACED F15 COMP PROBE AND T/U'S F3,4,5,6,8,9. ALL TANK VALUES WITH IN LIMITS. REF AMM 28-41-21. SYS OPS NML. GROUND VERIFICATION SATISFACTORY.
